# SDR SWAA2021021543525

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER LOCATED BS 360 TO BS 380 STR 28R WL 148.5 AT EQUIPMENT ELECTRONIC COMP / PERFORMED PERMANENT REPAIR ON STRINGER LOCATED BS 360 TO BS 400 STR 28R WL 148.5 AT EQUIPMENT ELECTRONIC COMPARTMENT I.A.W EA #21-153-00190 REV. IR AND 53-0023-21 REV 0. MATERIAL USED ON STRINGER SECTION 7075-T6 0.036' PO:2020-214270; CHANNEL ANGLE 7075-T6 0.040' P.O:2015-506435. EVALUATED DAMAGE AND FOUND OUT LIMITS I.A.W B737-700 SRM 53-00-03-1A-1 AD1 PARAGRAPH 4 (A;1;B) FIG. 103 DETAIL L
